# SDR UPS203284

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CORROSION IN E/E COMPARTMENT, BS 360, FRAME AT APPROX LBL 35, STRINGER 24-25L.  INSTALLED REPAIR PER SRM 53-10-1, 51-40-3.
